It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lyme Disease Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-12-2006, 12:04 PM   #1
Senior Veteran
(female)
 
jojo's Avatar
 
Join Date: Mar 2006
Location: California
Posts: 2,778
jojo HB Userjojo HB Userjojo HB Userjojo HB Userjojo HB Userjojo HB Userjojo HB Userjojo HB Userjojo HB Userjojo HB Userjojo HB User
Antibiotics and depression......

Hi everyone...I have been reading about some of you having real bad depression...some of it can't be helped don't think any antidepressant is going to help...but I was wondering...I know before i quit taking antibiotics little over a year ago...something clicked in my head...can antibiotics cause depression

So I got on the internet and really read over the side effects on the papers from the pharmacy...and yep sure it enough ...THEY CAN CAUSE DEPRESSION....I know Ekim has asked about anyone having withdrawls from them...think we all are in this un-known world...What affects one person one way may not affect another that way...So goes with this lovely disease we are all struggling with....

and the antideprssants can cause one to be even more depressed....and so forth and so forth...

I was just thinking about this and had to come back on line and share....
HOPE YOU ALL ARE HAVING A WODERFUL DAY!!!
LET'S ALL LOOK FOR THOSE LITTLE MIRACLES IN OUR LIFE...JUST EVEN THE SMALLEST OF ONES....SMILE....and HUGS TO YOU ALL....

Last edited by jojo; 08-12-2006 at 12:05 PM.

 
Old 08-12-2006, 02:18 PM   #2
Senior Veteran
(female)
 
Join Date: Nov 2004
Posts: 1,215
sleeperwoken HB User
Re: Antibiotics and depression......

Hi jojo, thanks for pointing that out. The way I understand the connection is that the antibiotics tax out the liver and this affects the toxin level in the body, causing us to have depression, sometimes very severe and debilitating depression. The two absolute worst for me were ketek and flagyl, but I think everyone responds differently. I still take flagyl, but for only short periods of time and I increase my detoxifying methods when I take it. Ketek I will not touch at all because it made me hallucinate and I became grossly suicidal. I won't go near that stuff.

Maybe some day we will be free of all these meds and we can just live happy healthy lives. For now, I think awareness and lots of detoxifying are the answers to this problem. It's a good idea to have your liver checked on a regular basis too.

jojo, thanks for the well wishes, I hope you get a miracle too!

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
depression and daydreaming Beautyfly Depression 6 04-28-2010 11:13 AM
Do antibiotics always cause "herxes"??? Alesis Lyme Disease 20 10-11-2007 12:37 PM
Off antibiotics for good sleeperwoken Lyme Disease 38 04-02-2007 05:15 PM
Antibiotics dose for Children?? ( Doxy) Jillsmommy Lyme Disease 7 02-08-2007 11:37 AM
sinuses why arnt antibiotics working? sazy101 Sinus Problems 11 06-10-2006 09:11 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



jojo (55), jenj770 (46), ticker (14), tess201 (13), Administrator (11), 6Blues (9), annalisa9397 (7), lala52 (5), prairiemom (4), LyMeCaT (4)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (770), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 10:59 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!